# SDR SIMA20121029002

- Difficulty date: October 29, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 27,612 hours, 24,394 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145452
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 9802 THE CREW REPORTED THAT ON DESCENT THEY RECEIVED AN EICAS SPOILER FAIL MESSAGE.  THE CREW RAN THE SPOLIER FAIL CHECKLIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AS PER EMB FIM 27-63-00.  REPLACED THE SPOILER CONTROL UNIT IAW AMM 27-63-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
